×

zbMATH — the first resource for mathematics

Beweise einiger Ergebnisse aus der Theorie der 2. Variation mehrfacher Extremalintegrale. (German) Zbl 0286.49040

MSC:
49R50 Variational methods for eigenvalues of operators (MSC2000)
49K27 Optimality conditions for problems in abstract spaces
46E20 Hilbert spaces of continuous, differentiable or analytic functions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Beckert, H.: Das Dirichletsche Problem des Systems der Jacobischen Gleichungen eines zweidimensionalen Variationsproblems fürn gesuchte Funktionen im linearen und quasilinearen Fall. Math. Nachr.15, 7-29 (1956). · Zbl 0072.11301 · doi:10.1002/mana.19560150103
[2] Beckert, H.: Existenzbeweise mehrdimensionaler regulärer Variationsprobleme. Math. Ann.133, 91-218 (1957). · Zbl 0084.31702 · doi:10.1007/BF02547949
[3] Browder, F. E.: Strongly elliptic systems of differential equations. Ann. Math. Studies33, 15-51 (1954). · Zbl 0057.32901
[4] Calkin: J. W.: Functions of several variables and absolute continuity I. Duke Math. J.6, 170-186 (1940). · Zbl 0026.39202 · doi:10.1215/S0012-7094-40-00614-7
[5] Friedrichs, K. O.: Differential forms on Riemannian manifolds. Commun. pure and appl. Math.8 (1955). · Zbl 0066.07504
[6] Gaffney, M. P.: Hilbert space methods in the theory of harmonic integrals. Trans. Am. Math. Soc.78 (1955). · Zbl 0064.34303
[7] Gårding, L.: Dirichlets problem for linear elliptic partial differential equations. Math. Scand. I, 55-72 (1953). · Zbl 0053.39101
[8] Hestenes, M. R.: Applications of the theory of quadratic forms in Hilbert space to the calculus of variations. Pacific Math.1, 525-581 (1951). · Zbl 0045.20806
[9] Hildebrandt, S.: Über die Identität der Sobolewschen und der Calkin-Morreyschen Räume. Math. Ann.148, 226-237 (1962). · Zbl 0117.33302 · doi:10.1007/BF01470750
[10] Hildebrandt, S.: Rand- und Eigenwertaufgaben bei stark elliptischen Systemen linearer Differentialgleichungen. Math. Ann.148, (1962) im Druck. · Zbl 0114.05404
[11] Hodge, W. V. D.: The theory and applications of harmonic integrals. Cambridge: University Press. 1952. · Zbl 0048.15702
[12] Hölder, E.: Über die partiellen Differentialgleichungssysteme der mehrdimensionalen Variationsrechnung. Jber. dtsch. Math.-Ver.62, 34-52 (1959). · Zbl 0086.30605
[13] Hölder, E.: Das Eigenwertkriterium der Variationsrechnung zweifacher Extremalintegrale. Ber. Math. Tagung, Berlin 1953. · Zbl 0052.33303
[14] Hölder, E.: Entwicklungssätze aus der Theorie der zweiten Variation. Allgemeine Randbedingungen. Acta Math.70, 193-242 (1939). · Zbl 0020.13405 · doi:10.1007/BF02547348
[15] Hölder, E.: Stabknickung als funktionale Verzweigung und Stabilitätsproblem. Jahrb. 1940 deutsch. Luftfahrtforsch., 1799-1819.
[16] van Hove, L.: Sur le signe de la variation seconde des intégrales multiples à plusieurs fonctions inconnues. Acad. Roy. Belgique, Cl. Sci., Mém. Coll. 8\(\deg\)24 (1949). · Zbl 0036.34501
[17] van Hove, L.: Sur l’extension de la condition de Legendre du calcul des variations aux intégrales multiples á plusieurs fonctions inconnues. Nederl. Akad. Wet., Proc., Ser. A,50 (1947). · Zbl 0029.26802
[18] Klötzler, R.: Bemerkungen zu einigen Untersuchungen vonM. I. Vi?ik im Hinblick auf die Variationsrechnung mehrfacher Integrale. Math. Nachr.17, 47-56 (1958). · Zbl 0084.09602 · doi:10.1002/mana.19580170108
[19] Kodaira, K.: Harmonic fields in Riemannian manifolds (Generalized potential theory). Ann. Math., II. Ser.50 (1949). · Zbl 0034.20502
[20] Krickeberg, K.: Distributionen, Funktionen beschränkter Variation und Lebesguescher Inhalt nichtparametrischer Flächen. Ann. math. pur. appl., IV. Ser.44, 105-134 (1957). · Zbl 0082.26702 · doi:10.1007/BF02415194
[21] Lichtenstein, L.: Untersuchungen über zweidimensionale reguläre Variationsprobleme. I. Das einfachste Problem bei fester Begrenzung. Jacobische Bedingung und die Existenz des Feldes. Verzweigung der Extremalflächen. Monatsh. Math. Physik28 (1917). · JFM 46.0756.01
[22] Lichtenstein, L.: Untersuchungen über zweidimensionale reguläre Variationsprobleme. II. Das einfachste Problem bei fester und bei freier Begrenzung. Math. Z.5 (1919). · JFM 47.0476.01
[23] Lichtenstein, L.: Zur Analysis der unendlich vielen Variablen. Zweite Abhandlung. Reihenentwicklung nach Eigenfunktionen linearer partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus. Math. Z.3 (1919). · JFM 47.0456.01
[24] Louhivaara, I. S.: Über das Dirichletsche Problem für die selbstadjungierten linearen partiellen Differentialgleichungen zweiter Ordnung. Rend. Circ. Math. Palermo, II. Ser.,5, 260-274 (1956). · Zbl 0078.08403 · doi:10.1007/BF02849387
[25] Louhivaara, I. S.: Zur Theorie der Unterräume in linearen Räumen mit indefiniter Metrik. Ann. Acad. Sci. Fennicae, Ser. AI,252 (1958). · Zbl 0080.09602
[26] Maurin, K.: Elliptizität und schwache Halbstetigkeit gewisser Funktionale der Variationsrechnung mehrfacher Integrale. Vollstetigkeit Greenscher Transformationen. Studia math.17 (1958). · Zbl 0086.30701
[27] Morrey, C. B. jr.: Functions of several variables and absolute continuity II. Duke Math. J.6, 187-215 (1940). · JFM 66.1225.01 · doi:10.1215/S0012-7094-40-00615-9
[28] Morrey, C. B. jr.: Multiple integral problems in the calculus of variations and related topics. Univ. California Publ. Math., n. Ser. I (1943). · Zbl 0063.04107
[29] Morrey, B. jr., andJ. Eells jr.: A variational method in the theory of harmonic integrals I. Ann. Math., II. Ser.63 (1956).
[30] Morrey, B. jr.: A variational method in the theory of harmonic integrals II. Am. J. Math.78 (1956). · Zbl 0070.31402
[31] Morrey, B. jr.: Quasi-convexity and the lower semicontinuity of multiple integrals. Pacific J. Math.2 (1952). · Zbl 0046.10803
[32] Morrey, B. jr.: Second order elliptic systems of differential equations. Ann. Math. Studies33 (Contributions to the theory of partial differential equations) (1954). · Zbl 0057.08301
[33] Morrey, B. jr.: A variational method in the theory of harmonic integrals. Commun. pure appl. Math.9, 499-508 (1956). · Zbl 0070.31403 · doi:10.1002/cpa.3160090321
[34] Nevanlinna, R.: Über metrische lineare Räume I?V. Ann. Acad. Sci. Fennicae, Ser. AI108, 113, 115, 163, 222 (1952-1956). · Zbl 0046.12203
[35] de Rham, G.: Variétés différentiables, Formes, Courants, Formes harmoniques. Paris: Hermann & Cie. 1955. · Zbl 0065.32401
[36] Rellich, F.: Ein Satz über mittlere Konvergenz. Nachr. Ges. der Wissenschaften Göttingen, 30-35 (1930). · JFM 56.0224.02
[37] Szeptycki, P.: On the identity of Morrey-Calkin and Schauder-Sobolew spaces. Studia Mathem.XV, 123-128 (1956). · Zbl 0070.11401
[38] Vi?ik, M. I.: Über stark elliptische Differentialgleichungssysteme. Math. Sbornik n. Ser.29 (71), 615-676 (1951). · Zbl 0044.09503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.